# SDR UPS03240995

- Difficulty date: July 16, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 SLAT OUTER SKIN CRACKED ADJACENT TO I/B HOOK ATTACH POINT.  HFEC INSP CARRIED OUT AT THE ABOVE AREA IAW B727 NDTM PT 6 51-00-00.  RESULT CRACK CONFIRMED & END MARKED.  REPAIR CARRIED OUT IAW SRM 51-10-1, 57-50-3 & 51-30-3.
